MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - SPT MEDLINE; PACEMAKER PACK

MEDLINE INDUSTRIES, LP - SPT MEDLINE; PACEMAKER PACK
Catalog Number DYNJT4538
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that a brown piece of foreign material was noted in the barrel of a bulb syringe during table set up.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that a brown piece of foreign material was noted in the barrel of a bulb syringe during table set up.

Brand Name
MEDLINE
Common Device Name
PACEMAKER PACK
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - SPT
1170 s northpoint boulevard
waukegan IL 60085 6757
Manufacturer Contact
nithla mathivanan
three lakes drive
northfield, IL 60093-2753
MDR Report Key25133414
Report Number1423395-2026-00138
Device Sequence Number18815210
Product Code OEZ
UDI-Device Identifier10198459458262
UDI-Public10198459458262
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJT4538
Device Lot Number25HBM558
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date05/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown